Volume 53, Number 5, November-December 2019
|Page(s)||1617 - 1632|
|Published online||09 October 2019|
Necessary and sufficient optimality conditions using convexifactors for mathematical programs with equilibrium constraints
Department of Mathematics, P.G.D.A.V. College, University of Delhi, Delhi - 110065 India
* Corresponding author: email@example.com
Accepted: 19 September 2018
The main aim of this paper is to develop necessary Optimality conditions using Convexifactors for mathematical programs with equilibrium constraints (MPEC). For this purpose a nonsmooth version of the standard Guignard constraint qualification (GCQ) and strong stationarity are introduced in terms of convexifactors for MPEC. It is shown that Strong stationarity is the first order necessary optimality condition under nonsmooth version of the standard GCQ. Finally, notions of asymptotic pseudoconvexity and asymptotic quasiconvexity are used to establish the sufficient optimality conditions for MPEC.
Mathematics Subject Classification: 90C30 / 90C46 / 49J52
Key words: Mathematical programs with equilibrium constraints / Convexifactors / Guignard constraint qualification / Strong stationarity / Optimality conditions
© EDP Sciences, ROADEF, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.